# SDR COMA0760016

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 27,952 hours, 24,838 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 5399001
- Part serial: 1172B
- Condition: Faulty
- Location: Lt Nacelle
- Part time: 2,088 hours, 1,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5199 - LEFT COWL ANTI-ICE CAUTION MESSAGE CAME ON EN ROUTE TO CVG.  LANDED JFK WITHOUT INCIDENT.  REMOVED AND REPLACED LEFT COWL ANTI-ICE VALVE AND COWL ANTI-ICE PRESSURE SWITCH.  NO FURTHER DEFECTS.
